# SDR ASAA2017010219231

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,409 hours, 11,759 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 897001
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP "A" DOES NOT RESPOND TO OVERHEAT/FIRE TEST.  ACFT GROUNDED. VERIFIED DISCREPANCY. ACCOMPLISHED LEFT ENGINE ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE, IAW FIM 26-10 TASK 801. FOUND LEFT ENGINE UPPER FAN DETECTOR FAULT. PERFORMED NR 1 ENGINE LOOP A  FAN UPPER DETECTOR FAULT  FIM 26-10 TASK 805 . FOUND DETECTOR RESISTANCE OPEN. ENGINE FIRE DETECTOR ELEMENT.  REMOVED AND REPLACED IAW AMM TASK 26-11-01-000-801. PERFORMED LEFT ENGINE  AMM TASK 26-11-00-710-801 ENGINE FIRE DETECTION, OPERATIONAL TEST. SYSTEM CHECKED NORMAL.
